# SDR DALA2020082082831

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 60,344 hours, 7,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT ,FA'S ADVISED ALL EMERGENCY LIGHTS WERE ILLUMINATED.RECYCLED NO SMOKING SIGN AND EMER SW.LIGHTING RETURNED TO NORMAL. CORRECTIVE ACTION: PERFORMED EMER LIGHT OPS TEST IAW A330 AMM 33-51-00 TEST OK
